An axiomatization of the Gini coefficient
Dominique Thon
Mathematical Social Sciences, 1982, vol. 2, issue 2, 131-143
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(82)90062-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:2:y:1982:i:2:p:131-143
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().